Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 14, 2015, 3:08 PM EDT for Evans County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 14, 2015, 3:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, SC
County Evans County, GA
The radar
The Charleston,SC radar (KCLX), 94 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2282 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
646 WWUS82 KCHS 141908 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 308 PM EDT TUE JUL 14 2015 GAZ100-114>116-137-138-141945- EVANS GA-BULLOCH GA-TATTNALL GA-INLAND LIBERTY GA-LONG GA- INLAND BRYAN GA- 308 PM EDT TUE JUL 14 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...BULLOCH... EVANS...LIBERTY...LONG AND TATTNALL COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DAISY...OR NEAR CLAXTON...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLAXTON...PEMBROKE...BAY...GLENNVILLE...HAGAN...DAISY...BELLVILLE AND MANASSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3215 8205 3235 8173 3218 8149 3189 8186 TIME...MOT...LOC 1908Z 329DEG 20KT 3212 8185 $$ RFM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 14, 1:19 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 14, 1:19 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 119 PM EDT TUE JUL 14 2015 .SYNOPSIS... AN INLAND TROUGH OF LOW PRESSURE WILL PERSIST THROUGH WEDNESDAY BEFORE A WEAK COLD FRONT MOVES INTO SOUTHEAST SOUTH CAROLINA WEDNESDAY NIGHT INTO THURSDAY. THE FRONT WILL THEN STALL AND DISSIPATE THROUGH THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... TODAY...CONVECTION BEGINNING TO FIRE OVER CENTRAL GA/SC AND PUSH EASTWARD TOWARD THE COAST. STORMS WILL INTENSIFY AS THEY HIT THE MORE UNSTABLE ATMOSPHERE OVER SOUTHEAST SC/GA. MAIN CHANGE WITH THE LATEST FORECAST IS TO ADD MENTION OF SEVERE STORMS AS PROBABILITIES ARE HIGHER THAN NORMAL. DAMAGING WINDS AND LARGE HAIL THE MAIN HAZARDS. HOWEVER...FREQUENT LIGHTNING AND HEAVY RAIN IS ALSO ANTICIPATED...AND CAN/T COMPLETELY RULE OUT A WEAK TORNADO MAINLY NORTH OF CHARLESTON GIVEN THE INCREASING LOW-LEVEL HELICITY THERE. DID DROP HIGH TEMPS A BIT BASED ON THE CLOUD COVER WITH MOST AREAS REACHING THE MID 90S INLAND...POSSIBLY SOME UPPER 90S. HEAT INDICES SHOULD MOSTLY PEAK JUST SHY OF ADVISORY LEVELS /110 DEGREES/. TONIGHT...CONVECTION WILL PERSIST THROUGH AT LEAST THE FIRST PART OF THE NIGHT IN RESPONSE TO BETTER HEIGHT FALLS ALOFT...LINGERING BOUNDARIES FROM EARLIER CONVECTION AND THE POSSIBLE REMAINS OF AN MCS...ESPECIALLY IN GA. A THIRD SHORT WAVE FOUND IN THE WESTERN GREAT LAKES THIS MORNING PROBABLY ARRIVES TOO LATE TO BE OF ANY CONSEQUENCE. THERE IS AT LEAST A LOW END SEVERE RISK WITH ADEQUATE SHEAR AND FAVORABLE THERMODYNAMICS. TEMPS WILL BOTTOM OUT IN THE LOWER AND MIDDLE 70S INLAND...UPPER 70S AT/NEAR THE SHORELINE. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... WEDNESDAY...A LARGE SFC LOW WILL BEGIN TO SHIFT OFF THE MID ATLANTIC COAST WITH A WEAK COLD FRONT EXTENDING TO THE SOUTH/SOUTHWEST. ALOFT...A H5 SHORTWAVE WILL CONTINUE TO DIVE SOUTH/SOUTHEAST OVER THE REGION WHILE A 25-30 KT LOW LVL JET EXTENDS WEST/EAST ACROSS MUCH OF THE AREA. GIVEN THE POSITION OF THE MOST SUBSTANTIAL FORCING ASSOCIATED WITH THE H5 SHORTWAVE...SHOWER AND THUNDERSTORM COVERAGE APPEAR GREATEST NEAR COASTAL AREAS IN SOUTHEAST SOUTH CAROLINA AND IN MOST AREAS ACROSS SOUTHEAST GEORGIA THROUGH LATE MORNING. A FEW THUNDERSTORMS COULD BE STRONG AND/OR SEVERE WITH DAMAGING WIND GUSTS. LATEST MODEL GUIDANCE INDICATES THE ATMOSPHERE COULD REBOUND FROM EARLIER CONVECTION DURING AFTERNOON HOURS AS STRONG SFC HEATING OCCURS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTH/NORTHWEST WEDNESDAY NIGHT. SHOULD TEMPS PEAK INTO THE MID 90S...ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND HAIL BEING THE PRIMARY CONCERNS WEDNESDAY AFTERNOON AND EVENING. THURSDAY...THE BULK OF H5 SHORTWAVE ACTIVITY WILL BE OFF THE MID ATLANTIC COAST AS WELL AS THE PRIMARY AREA OF LOW PRESSURE AT THE SFC. HOWEVER...A WEAK AREA OF LOW PRESSURE COULD LINGER OVER SOUTHEAST GEORGIA NEAR THE VICINITY OF A STALLED AND/OR DISSIPATING FRONT. SFC HEATING AND MOISTURE LEVELS NEAR THE LOW SHOULD SUPPORT A SLIGHT CHANCE TO CHANCE OF SHOWERS/THUNDERSTORMS OVER MOST AREAS. HOWEVER...THE THREAT OF STRONGER THUNDERSTORMS WILL BE LOWER THAN PREVIOUS DAYS GIVEN A LACK OF MID/UPPER LVL FORCING. OVERALL...HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 90S. FRIDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE OVER THE CENTRAL UNITED STATES WILL EXPAND EASTWARD OVER THE REGION THIS WEEKEND AS WEAK SFC LOW PRESSURE SHIFTS SOUTH/SOUTHEAST OF THE AREA. THE SETUP SHOULD LIMIT THE COVERAGE OF CONVECTION OVER MOST AREAS IN SOUTHEAST SOUTH CAROLINA DESPITE TEMPS HEATING INTO THE LOW/MID 90S DURING THE AFTERNOON. HOWEVER...THE FORECAST STILL CALLS FOR A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS DURING PEAK HEATING...WITH GREATEST COVERAGE SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA WHERE MARGINAL INSTABILITY DEVELOPS. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST EACH DAY AS A SFC TROUGH OF LOW PRESSURE REDEVELOPS INLAND THIS WEEKEND. HOWEVER...COVERAGE COULD BE LIMITED ON SATURDAY AS A LARGE RIDGE OF HIGH PRESSURE EXTENDS EASTWARD OVER THE AREA. GREATER PRECIP CHANCES SHOULD RETURN LATE WEEKEND INTO EARLY NEXT WEEK AS THE DEEP LAYERED RIDGE RETROGRADES WESTWARD IN RESPONSE TO MID LVL TROUGHING OVER THE EASTERN CONUS. OVERALL...HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 90S THROUGH LATE WEEK...THEN POSSIBLY BECOME A FEW DEGREES COOLER AS THE MID/UPPER LVL LOW BECOMES POSITIONED OVER THE AREA EARLY NEXT WEEK. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS TO START BUT CONVECTION IS QUICKLY CLOSING IN FROM THE WEST...LIKELY CONTINUING THROUGH THE AFTERNOON. STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN HAZARD. MORE UNCERTAINTY BEYOND THAT POINT REGARDING CONVECTION BUT COULD SEE ADDITIONAL SHOWERS AND STORMS OVERNIGHT DUE TO THE POTENTIAL INFLUENCE OF A MCS UPSTREAM. OTHERWISE...BREEZY/GUSTY THIS AFTERNOON AS THE LOW-LEVEL GRADIENT/FLOW INTENSIFY IN RESPONSE TO A STRENGTHENING LEE SIDE TROUGH...THEN AGAIN LATER WEDNESDAY MORNING AS MIXING OCCURS. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS SHOULD GENERALLY PREVAIL THROUGH LATE WEEK...BUT FLIGHT RESTRICTIONS WILL BE POSSIBLE WITH SHOWERS AND/OR THUNDERSTORMS...ESPECIALLY WEDNESDAY. && .MARINE... FOR TODAY...A WELL DEFINED INLAND PIEDMONT TROUGH WILL PERSIST WHILE THE SUB-TROPICAL ATLANTIC RIDGE IS SHUNTED ACROSS THE FLORIDA STRAITS. THE RESULTING PRESSURE GRADIENT BETWEEN THESE TWO FEATURES IS SOMEWHAT PINCHED...ESPECIALLY BY JULY STANDARDS...WITH AS MUCH AS A 3 OR 4 MB SPREAD FROM NORTH/NW TO SOUTH/SE ACROSS THE LOCAL WATERS. THE QUESTION BECOMES AS TO HOW MUCH MIXING IS ABLE TO DEVELOP...DEPENDING UPON HOW MUCH CONVECTION DEVELOPS OVER OR NEAR THE AREA. FOR NOW WE FEEL THAT IT WON/T INTERRUPT THE GRADIENT WINDS TOO MUCH. SO EVEN THOUGH CONFIDENCE IS NOT GREAT...IT IS SUFFICIENT ENOUGH TO HOIST A MARGINAL SCA FOR AMZ350 BEGINNING AT 2 PM FOR WINDS CLIMBING TO 20-25 KT. CHARLESTON HARBOR MAY ALSO NEED AN ADVISORY...BUT HAVE KEPT THEM JUST BELOW ANY ADVISORY CONDITIONS. THE REMAINDER OF THE COASTAL WATERS WILL HOLD UNDER 15 OR 20 KT AND THUS NO ADVISORY IS CURRENTLY NECESSARY. TONIGHT...THE SMALL CRAFT ADVISORY FOR AMZ350 WILL CONTINUE...AND IT/LL BE CLOSE TO ADVISORY CONDITIONS ELSEWHERE...PENDING HOW MUCH DISRUPTION OF THE GRADIENT WIND OCCURS DUE TO CONVECTION. ADDITIONAL HEADLINES MIGHT BE REQUIRED AT A LATER TIME. WEDNESDAY THROUGH SUNDAY...THE COASTAL WATERS WILL REMAIN SITUATED BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A TROUGH OF LOW PRESSURE INLAND ON WEDNESDAY. A WEAK COLD FRONT SHOULD THEN SHIFT OVER THE WATERS LATE WEDNESDAY INTO THURSDAY...WITH POSSIBLY SOME STRONGER THUNDERSTORMS. MARGINAL SMALL CRAFT ADVISORY LEVEL CONDITIONS WILL PERSIST FOR WATERS OFF THE CHARLESTON COUNTY COAST WHERE THE PRESSURE GRADIENT IS STRONGEST ON WEDNESDAY. HOWEVER...ALL WATERS SHOULD EXPERIENCE SOME ENHANCEMENT TO WINDS/SEAS FOR MUCH OF WEDNESDAY AND INTO EARLY WEDNESDAY NIGHT. WEAK HIGH PRESSURE SHOULD THEN SETTLE OVER THE WATERS THIS WEEKEND. IN GENERAL...SOUTH/SOUTHWEST WINDS SHOULD RANGE BETWEEN 15-20 KTS WITH GUSTS AROUND 25 KTS ON WEDNESDAY...THEN WILL LIKELY IMPROVE LATE WEEK AND BECOME MORE ONSHORE AS WEAK LOW PRESSURE REMAINS CENTERED INLAND. SEAS WILL RANGE BETWEEN TO 3-5 FT MID WEEK...THEN GRADUALLY SUBSIDE LATE WEEK. WE COULD SEE A FEW 6 FT SEAS IN OFFSHORE GEORGIA WATERS MID WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR AMZ350. && SYNOPSIS... NEAR TERM...RJB SHORT TERM... LONG TERM... AVIATION...RJB MARINE...
Hazardous weather outlook, Jul 14, 4:37 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 437 AM EDT TUE JUL 14 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-150845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 437 AM EDT TUE JUL 14 2015 ...SEVERE WEATHER POSSIBLE THIS AFTERNOON INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT DUE TO BOUNDARY INTERACTIONS AND ENERGY MOVING IN ALOFT. SOME OF THE STORMS WILL BECOME SEVERE...RESULTING IN DAMAGING WINDS IN EXCESS OF 60 MPH AND 1 INCH HAIL OR GREATER. FREQUENT LIGHTNING AND HEAVY RAINS WILL ALSO OCCUR. THE RISK FOR SEVERE WEATHER IS GREATEST BETWEEN 2 PM AND MIDNIGHT. PEOPLE ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD REMAIN WEATHER AWARE AND BE READY TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE ISSUED FOR YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS SHOULD DEVELOP AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY. SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND HAIL BEING THE PRIMARY CONCERN. THE THREAT OF SEVERE WEATHER SHOULD BE GREATEST DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV OR SEND A TWEET TO @NWSCHARLESTONSC.
In the hours before
Special weather statement, Jul 14, 2:09 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EDT TUE JUL 14 2015
GAZ099-114-141845-
CANDLER GA-TATTNALL GA-
209 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CANDLER AND TATTNALL
COUNTIES UNTIL 245 PM EDT...
AT 209 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TWIN CITY TO NEAR OAK
PARK...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
METTER...COBBTOWN...MANASSAS AND ALINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3242 8220 3247 8218 3252 8215 3256 8209
3251 8199 3230 8201 3228 8202 3228 8203
3224 8201 3216 8202 3222 8221 3234 8224
3235 8225
TIME...MOT...LOC 1809Z 304DEG 39KT 3257 8224 3232 8227Special weather statement, Jul 14, 2:18 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT TUE JUL 14 2015
SCZ048>050-141845-
CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
CHARLESTON SC-
218 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BEAUFORT
AND CHARLESTON COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BENNETTS
POINT TO 6 MILES NORTHEAST OF LADYS ISLAND...AND MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EDISTO BEACH...FOLLY BEACH...SEABROOK ISLAND...KIAWAH ISLAND...
MEGGETT...ROCKVILLE...EDISTO ISLAND AND BEARS BLUFF.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3261 8002 3260 8011 3256 8017 3255 8017
3256 8019 3248 8033 3251 8036 3247 8041
3250 8043 3249 8046 3251 8051 3249 8048
3241 8046 3241 8043 3237 8044 3249 8063
3270 8046 3265 8000
TIME...MOT...LOC 1818Z 287DEG 24KT 3265 8043 3249 8054Local storm report, Jul 14, 2:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 2 WSW NORTH CHARLESTON 32.84N 80.00W
07/13/2015 CHARLESTON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE
ROADWAY ON DOMINO AVENUE NEAR PRINGLE STREET. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER CHS1500684
BSHLocal storm report, Jul 14, 2:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
250 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 S TARBORO 32.49N 81.16W
07/14/2015 JASPER SC 911 CALL CENTER
JASPER COUNTY DISPATCH REPORTS A TREE DOWN WITH POWER
LINES ON SAND HILLS ROAD WEST OF HW-321.
&&
EVENT NUMBER CHS1500685
BSHSpecial weather statement, Jul 14, 2:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
257 PM EDT TUE JUL 14 2015
SCZ048-051-141930-
BEAUFORT SC-BEAUFORT SC-COASTAL JASPER SC-
257 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY UNTIL
330 PM EDT...
...MARINERS IN THE BEAUFORT RIVER SHOULD SEEK SAFE HARBOR...
AT 256 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALAWASSIE ISLAND...OR 8 MILES NORTH OF BLUFFTON...MOVING SOUTHEAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...SHELL
POINT...FOLLY FIELD...HILTON HEAD AIRPORT AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3229 8095 3245 8087 3238 8050 3228 8056
3228 8059 3225 8063 3226 8065 3230 8065
3226 8066 3223 8063 3221 8068 3217 8072
TIME...MOT...LOC 1856Z 298DEG 15KT 3235 8084Special weather statement, Jul 14, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 308 PM EDT TUE JUL 14 2015 GAZ100-114>116-137-138-141945- EVANS GA-BULLOCH GA-TATTNALL GA-INLAND LIBERTY GA-LONG GA- INLAND BRYAN GA- 308 PM EDT TUE JUL 14 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...BULLOCH... EVANS...LIBERTY...LONG AND TATTNALL COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DAISY...OR NEAR CLAXTON...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLAXTON...PEMBROKE...BAY...GLENNVILLE...HAGAN...DAISY...BELLVILLE AND MANASSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3215 8205 3235 8173 3218 8149 3189 8186 TIME...MOT...LOC 1908Z 329DEG 20KT 3212 8185 RFM
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:58 PM EDT | Special Weather Statement | CHS | Charleston | 32 min |
| Jul 13, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 59 min |
| Jul 13, 9:10 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jul 14, 12:22 AM EDT | Special Marine Warning | CHS | 113 min | |
| Jul 14, 12:34 AM EDT | Special Weather Statement | CHS | Georgetown | 41 min |
| Jul 14, 12:47 AM EDT | Severe Thunderstorm Warning | CHS | Charleston | 32 min |
| Jul 14, 1:43 AM EDT | Special Weather Statement | CHS | Berkeley | 62 min |
| Jul 14, 2:11 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 14, 2:17 AM EDT | Special Weather Statement | CHS | Charleston | 58 min |
| Jul 14, 2:58 AM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
| Jul 14, 3:38 AM EDT | Small Craft Advisory | CHS | 41 hr | |
| Jul 14, 4:21 AM EDT | Special Marine Warning | CHS | 54 min | |
| Jul 14, 1:13 PM EDT | Special Weather Statement | CHS | Colleton | 32 min |
| Jul 14, 2:06 PM EDT | Special Weather Statement | CHS | Hampton | 24 min |
| Jul 14, 2:16 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 21 min |
| Jul 14, 2:18 PM EDT | Special Weather Statement | CHS | Beaufort | 27 min |
| Jul 14, 2:21 PM EDT | Special Marine Warning | CHS | 54 min | |
| Jul 14, 2:24 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 26 min |
| Jul 14, 2:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 14, 2:57 PM EDT | Special Weather Statement | CHS | Beaufort | 33 min |
| Jul 14, 3:22 PM EDT | Special Weather Statement | CHS | Beaufort | 23 min |
| Jul 14, 3:29 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 14, 5:12 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 13, 8:10 PM EDT | Special Weather Statement | CHS | Candler | 35 min |
| Jul 13, 8:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 55 min |
| Jul 13, 8:22 PM EDT | Special Weather Statement | CHS | Long | 23 min |
| Jul 13, 9:17 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 25 min |
| Jul 13, 9:57 PM EDT | Special Weather Statement | CHS | McIntosh | 33 min |
| Jul 14, 7:56 AM EDT | Special Weather Statement | CHS | Chatham | 64 min |
| Jul 14, 1:05 PM EDT | Special Weather Statement | CHS | Bulloch | 25 min |
| Jul 14, 1:54 PM EDT | Special Weather Statement | CHS | Effingham | 36 min |
| Jul 14, 2:01 PM EDT | Special Weather Statement | CHS | Candler | 14 min |
| Jul 14, 2:09 PM EDT | Special Weather Statement | CHS | Candler | 36 min |
| Jul 14, 3:35 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 25 min |
| Jul 14, 3:39 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 32 min |
| Jul 14, 4:56 PM EDT | Special Weather Statement | CHS | McIntosh | 34 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.